# SDR DALA2019021901037

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 61,027 hours, 23,937 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3719 - ATB - DURING FLIGHT AT FL 360 THE CABIN ALTITUDE LIGHT ILLUMINATED. LEFT DUCT PRESSURE 10, RIGHT 40. AIRCRAFT RETURNED TO MCO.  PERFORMED LEFT ENGINE PNEUMATIC HEALTH CHECK. BAR FAILED. REPLACED #1 BLEED AIR REGULATOR. PERFORMED SINGLE PACK CONFIDENCE CHECK AND LEAK CHECK ON BOTH PACKS. CHECKS GOOD.
